MU Digital Repository
Logo

Tacrolimus-induced tremors among post-renal transplant patients: a case series

Amita, D and Balaji, O and Patil, Navin (2017) Tacrolimus-induced tremors among post-renal transplant patients: a case series. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 9-10. ISSN 0974-2441

[img] PDF
00002489.pdf - Published Version
Restricted to Registered users only

Download (312kB) | Request a copy

Abstract

Triple immunosuppression in renal transplant has drastically changed the outcome of graft survival. However, concern always remains among the physicians because of adverse effects produced due to triple immunosuppression. Calcineurin inhibitors are associated with wide range of side effects. Hence, we report a case series of tremors associated with tacrolimus among renal transplant patients in a tertiary care hospital in southern India.

Item Type: Article
Uncontrolled Keywords: Tacrolimus; Tremors; Neurological complications; Renal transplant; Triple immunosuppression
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Manipal
Date Deposited: 15 May 2017 11:08
Last Modified: 15 May 2017 11:08
URI: http://eprints.manipal.edu/id/eprint/148859

Actions (login required)

View Item View Item